MathSciNet Relay Station
MathSciNet bibliographic data
MR1863737 32H50 (37A35 37F10)
Briend, Jean-Yves; Duval, Julien Deux caractérisations de la mesure d'équilibre d'un endomorphisme de ${\rm P}^k(\bold C)$. (French) [Two characterizations of the equilibrium measure of an endomorphism of ${\rm P}^k(\bold C)$] Publ. Math. Inst. Hautes Études Sci. No. 93 (2001), 145–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement